Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Pain in left hand, took Omez with temporary relief. Is it due to acidity?

Hi doctor. I am having left hand pain (also shoulder blade) since 3 days. A month ago I had the same kind of pain almost for a month or so and somebody suggested it could be due to Gastric /Acidity. I took Omez tablet and I could feel the relief immediately within 30 min. I took Omez tablet for 10 days and was feeling better. But now my pain is back after a month. Please let me if this something to worry and should I consult a doctor?
Asked On : Mon, 4 Mar 2013
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Ayurveda Specialist 's  Response
Everyone has had a minor problem with the finger,hand,or wrist. Most of the time our body movements do not cause problems, but it is not surprising that symptoms occur from everyday wear and tear or from overuse.
Hand pain may develop for a number of reasons, such as sprains and strains are among the most common.
Omez is used for treating heartburn or irritation of the esophagus caused by gastro esophageal reflux disease.
According to Ayurveda , vata dosha produce temporary pain in all over the body , some times some part of the body.
Taking omez tablet is not a right therapy, therefore consult your Doctor for further treatment.
Answered: Sun, 2 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor